# SDR DALA2019032001829

- Difficulty date: March 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3136 CLOSED LOG 0993335 FLT/CHK H2 NON ROUTINE CORROSION LEVEL: 2 CORROSION WEB FRAME 20 TO FR24 AT LEVEL STR 23R AT FWD GALLEY AREA (SSI 531189). REPLACED WEB LOCATED AT LEVEL STRG 23R AND BTWN FRAME 20 TO FRAME 24 FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG #D53112545 RELEASE DATE: 30-JUN-98 ISSUE F00 DWG #D53112783 LOG-PAGE UPDATED @ 20MAR19 2100 UTC.
